Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contribution à l'étude du saut d'une fonction donnée par son développement en série d'Hermite ou de Laguerre


Author: Ervand Kogbetliantz
Journal: Trans. Amer. Math. Soc. 38 (1935), 10-47
MSC: Primary 33C45
MathSciNet review: 1501801
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45

Retrieve articles in all journals with MSC: 33C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501801-3
PII: S 0002-9947(1935)1501801-3
Article copyright: © Copyright 1935 American Mathematical Society